Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Defect relations for degenerate meromorphic maps

Author: Wan Xi Chen
Journal: Trans. Amer. Math. Soc. 319 (1990), 499-515
MSC: Primary 32H30; Secondary 30D35, 32H25
MathSciNet review: 1010882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a concept called subgeneral position and adapting a weight function created by E. I. Nochka, this work proves the Cartan's conjecture on defect relations for a degenerate meromorphic map from a parabolic manifold into a projective space.

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Sur les zéros des combinaisons linéaires de $ p$ fonctions holomorphes donnés, Mathematica (Cluj) 7 (1933), 80-103.
  • [2] W. Chen, Cartan's conjecture: defect relations for meromorphic maps from parabolic manifold to projective space, Ph.D. dissertation, Notre Dame University, 1987.
  • [3] -, On subgeneral position, Notre Dame Math. Preprints, #100, 1987.
  • [4] E. I. Nochka, Defect relations for meromorphic curves, Izv. Akad. Nauk Moldav. SSR Ser. Fiz.-Tekhn. Mat. Nauk 1 (1982), 41–47, 79 (Russian). MR 672395 (84g:32039)
  • [5] E. I. Nochka, On a theorem from linear algebra, Izv. Akad. Nauk Moldav. SSR Ser. Fiz.-Tekhn. Mat. Nauk 3 (1982), 29–33 (Russian). MR 699689 (85c:32004)
  • [6] Wilhelm Stoll, The Ahlfors-Weyl theory of meromorphic maps on parabolic manifolds, Value distribution theory (Joensuu, 1981) Lecture Notes in Math., vol. 981, Springer, Berlin, 1983, pp. 101–219. MR 699135 (85c:32045),
  • [7] Wilhelm Stoll, Value distribution theory for meromorphic maps, Aspects of Mathematics, E7, Friedr. Vieweg & Sohn, Braunschweig, 1985. MR 823236 (88e:32038)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H30, 30D35, 32H25

Retrieve articles in all journals with MSC: 32H30, 30D35, 32H25

Additional Information

PII: S 0002-9947(1990)1010882-9
Keywords: Value distribution, defect relations, degenerate, subgeneral position
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia